# SDR CALA2025012100146

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D532305852007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TORSION BOX COVER SHEET HAS SEVERAL SPOTS OF CORROSION B/W FR 26-27.  REMOVED AND REPLACED TORSION BOX COVER SHEET AT FWD CARGO DOOR F R24-28 IAW A320 SRM 51-72-11-911-001 SRM 51-72-11-911-002 AND SR M 51-42-11-001.
